Homological and Topological Properties of Locally Indicable Groups.
Manuscripta mathematica, Tome 44 (1983), pp. 71-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Whitehead problem, asphericity in 2-complexes, locally indicable groups, zero divisor and unit problem in group rings, conservative groups, Ḏ-groups, derived series, finitely generated subgroup, projective RG-modules, covering complex, cohomology dimension, projective perfect -module, descending subnormal series, fundamental group, Hurewicz map
@article{MM2_1983__44_154960,
author = {James Howie and Hans-R. Schneebeli},
title = {Homological and {Topological} {Properties} of {Locally} {Indicable} {Groups.}},
journal = {Manuscripta mathematica},
pages = {71--94},
year = {1983},
volume = {44},
zbl = {0533.20022},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__44_154960/}
}
James Howie; Hans-R. Schneebeli. Homological and Topological Properties of Locally Indicable Groups.. Manuscripta mathematica, Tome 44 (1983), pp. 71-94. http://geodesic.mathdoc.fr/item/MM2_1983__44_154960/